# SDR AALA202401240522

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 30,830 hours, 12,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00026953
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE PRESSURE LIGHT LOW. PRESSURE GAUGE SHOWS IN THE GREEN. REMOVED AND REPLACED CABIN DECODER/ENCODER UNIT B.
